# SDR ASOA2015080813459

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 29,880 hours, 27,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT NR 6 INOPERATIVE.  RE-LAMPED IAW AMM 33-51-21.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
